advertisement
Question
Posted by: nkosi | 2009/08/19

Blood test

I ve tested HIV negetive twice this year by two different GP'  S and one phisician,but i still have this night swearting,pains and sleepless nights,i ve taken serveral medication but,still experience same problem,so what now.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Nkosi
Your symptoms may not be related to HIV - please check for TB infection too. Where do you have pains? Insomnia could be caused by stress or medications or high caffeine intake. See also
www.medicinenet.com/night_sweats/article.htm
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement